# SDR PNSA2015070201

- Difficulty date: July 2, 2015
- Submitted: July 2, 2015
- Operation: Air carrier
- Aircraft: N403XJ
- Make and model: Saab 340B
- Aircraft serial: 403
- Aircraft time: 41,074 hours, 40,879 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 330151
- Part serial: 2108
- Condition: No Test
- Location: Emergency Lights
- Part time: 10,905 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING POWER SUPPLIES POSITION 23LN FAILED ITS 6-MONTH CAPACITY TEST.  POWER SUPPLY 23LN HAS BEEN REPLACED AND NOW PASSES BOTH FUNCTION AND CAPACITY CHECKS.
